# SDR AALA20150206028

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 60,732 hours, 7,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 702491142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR FWD CUT OUT SIGN BROKEN.  R & R R3 DOOR FWD CUT OUT EXIT SIGN IAW AMM 33-51-00. SYS CHECKED NORMAL.
